# SDR MASA20211105537

- Difficulty date: November 2, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL600*
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: MM67036282007
- Part serial: NA
- Condition: Corroded
- Location: Fs985 Str25r&Str
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 985 WAS FOUND WITH CORROSION DAMAGE BETWEEN STR 25R AND STR 26R, THE DAMAGE IS ON THE OUTBOARD FLANGE INTERNAL SURFACE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-61-06-003-A01, FIGURE 5453-61-06-991-804, ITEM 2, EA 69-2021-189.
